Periodicity and blowup in a two-species cooperating model

Publication: Research - peer-reviewJournal article – Annual report year: 2010

View graph of relations

In this paper, the cooperating two-species Lotka–Volterra model is discussed. The existence and asymptotic behavior of T -periodic solutions for the periodic reaction diffusion system under homogeneous Dirichlet boundary conditions are first investigated. The blowup properties of solutions for the same system are then given. It is shown that periodic solutions exist if the intra-specific competitions are strong whereas blowup solutions exist under certain conditions if the intra-specific competitions are weak. Numerical simulations and a brief discussion are also presented in the last section.
Original languageEnglish
JournalNonlinear Analysis: Real World Applications
Publication date2011
Volume12
Issue1
Pages479-486
ISSN1468-1218
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 6

Keywords

  • Blowup, Upper and lower solutions, Periodic solution
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 4895358